# SDR DHLA20087521022A

- Difficulty date: October 22, 2008
- Submitted: October 22, 2008
- Operation: Air carrier
- Aircraft: N752DH
- Make and model: Boeing 727223
- Aircraft serial: 22466
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD T/E FLAP ASSY INBD MID FLAP T/E APPROX 64 INCHES FROM OUTBOARD EDGE HAS AREA OF DELAMINATION AT PREVIOUS REPAIR.  337 FILED AND MP9 NR 26944 FILED.  ALL REPAIR WORK COMPLIED WITH IAW BOEING SRM 51-40-20 PARA 7, 8, 9, 10, 14, 20, 22.  AREA OF DAMAGE WAS REMOVED INCLUDING CORE.  NEW CORE HOT BONDED IN T/E.  REPAIR FILLER AND DOUBLER FABRICATED AND HOT BONDED TO T/E.  PO NR FOR MATERIAL 9911845 AND 9007617.  MATERIAL USED 5052-4-4 3/16 INCH CORE.  FILLER AND DOUBLER 2024 T3 .016 INCH AND .020 INCH.  THIS IS A MAJOR REPAIR.
